# SDR CKSA96172

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Corroded
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  SEAT TRACK AT STA 1860 RBL 34 CORRODED.   REMOVED AND REPLACED SEAT TRACK STA 1860 AS REQUIRED PER SRM'S 51-10-01 AND 51-30-2 AND 51-10-2.   AD NR 94-15-18 SID NR W-44A TASK CARD NR 76194.
